# SDR AALA202104159012

- Difficulty date: March 24, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 991-993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF Z-CHANNEL BETWEEN STA 991 AND STA 993 AT RBL 32, MEASURING L=0.05 IN, W=1.0 IN, D=0.16 IN. REPLACED Z-CHANNEL WITH NEW IAW AARD 51-00-05-1.
